Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Hastings, NE

April 6, 20248 counties in Nebraska; Phillips County, Smith County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Apr 6, 2024, 2:53 PM CDT for 8 counties in Nebraska; Phillips County, Smith County, Kansas. It was in force for 37 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2024, 2:53 PM CDT (19:53 UTC)
Expired
Apr 6, 2024, 3:30 PM CDT
In force
37 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Phillips County, KS, Smith County, KS, Buffalo County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 116 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 3:08 PM CDTTSTM WND GST 653 Nnw Alma, NE
Apr 6, 3:11 PM CDTTSTM WND GST 67Loomis, NE
Apr 6, 3:13 PM CDTTSTM WND GST 587 Ssw Overton, NE
Apr 6, 3:15 PM CDTTSTM WND GST 601 Nne Cozad, NE
Apr 6, 3:17 PM CDTTSTM WND GST 706 Nne Willow Island, NE
Apr 6, 3:20 PM CDTNON-TSTM WND GST 607 Sw Alma, NE
Apr 6, 3:26 PM CDTNON-TSTM WND GST 586 Ese Oxford, NE
Apr 6, 3:35 PM CDTTSTM WND GST 604 Nnw Sumner, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 2:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2356 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS53 KGID 061953
SVRGID
KSC147-183-NEC019-047-061-065-073-083-099-137-062030-
/O.NEW.KGID.SV.W.0013.240406T1953Z-240406T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
253 PM CDT Sat Apr 6 2024

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Northwestern Smith County in north central Kansas...
  Northeastern Phillips County in north central Kansas...
  Franklin County in south central Nebraska...
  Phelps County in south central Nebraska...
  Kearney County in south central Nebraska...
  Gosper County in south central Nebraska...
  Southwestern Buffalo County in south central Nebraska...
  Dawson County in south central Nebraska...
  Northeastern Furnas County in south central Nebraska...
  Harlan County in south central Nebraska...

* Until 330 PM CDT.

* At 252 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Eustis to near Kensington,
  moving north at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Alma, Elwood, Orleans, Republican City, and Harlan County Dam 
  around 255 PM CDT.
  Gothenburg, Bertrand, Atlanta, Naponee, Smithfield, Huntley, 
  Willow Island, and Johnson Lake around 300 PM CDT.
  Cozad, Loomis, Bloomington, and Ragan around 305 PM CDT.
  Lexington, Holdrege, and Franklin around 310 PM CDT.

Other locations in the path of these severe thunderstorms include
Wilcox, Funk, Overton, Hildreth and Axtell.

This includes Interstate 80 between mile markers 209 and 274.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4105 10022 4105 9943 4034 9873 3965 9899
      4044 10009 4044 9998 4070 9998 4070 10022
TIME...MOT...LOC 1952Z 197DEG 46KT 4075 10019 3983 9908 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Thies
2 follow-up statements
476 
WWUS53 KGID 062007
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
307 PM CDT Sat Apr 6 2024

KSC147-183-NEC019-047-061-065-073-083-099-137-062030-
/O.CON.KGID.SV.W.0013.000000T0000Z-240406T2030Z/
Smith KS-Phillips KS-Franklin NE-Phelps NE-Kearney NE-Gosper NE-
Buffalo NE-Dawson NE-Furnas NE-Harlan NE-
307 PM CDT Sat Apr 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN SMITH...NORTHEASTERN PHILLIPS...FRANKLIN...PHELPS...
KEARNEY...GOSPER...SOUTHWESTERN BUFFALO...DAWSON...NORTHEASTERN
FURNAS AND HARLAN COUNTIES...

At 307 PM CDT, severe thunderstorms were located along a line
extending from near Gothenburg to near Bertrand to near Bloomington,
moving north at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Lexington, Holdrege, Cozad, Overton, Wilcox, Funk, and Ragan 
  around 315 PM CDT.
  Elm Creek, Axtell, and Hildreth around 325 PM CDT.
  Eddyville around 330 PM CDT.
  Odessa and Sumner around 335 PM CDT.

Other locations impacted by these severe thunderstorms include
Farnam.

This includes Interstate 80 between mile markers 209 and 274.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4105 10022 4105 9943 4034 9873 3965 9899
      4055 9998 4070 9998 4070 10022
TIME...MOT...LOC 2007Z 179DEG 54KT 4096 10021 4052 9956 4004 9907 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Thies
455 
WWUS53 KGID 062019
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
319 PM CDT Sat Apr 6 2024

NEC065-062029-
/O.CAN.KGID.SV.W.0013.000000T0000Z-240406T2030Z/
Furnas NE-
319 PM CDT Sat Apr 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FURNAS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Kansas...and south central Nebraska.

&&

LAT...LON 4105 10022 4105 9943 4034 9873 3968 9898
      4070 9998 4085 10022
TIME...MOT...LOC 2019Z 187DEG 49KT 4107 10019 4063 9954 4015 9905 

$$

KSC147-183-NEC019-047-061-073-083-099-137-062030-
/O.CON.KGID.SV.W.0013.000000T0000Z-240406T2030Z/
Smith KS-Phillips KS-Franklin NE-Phelps NE-Kearney NE-Gosper NE-
Buffalo NE-Dawson NE-Harlan NE-
319 PM CDT Sat Apr 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN SMITH...NORTHEASTERN PHILLIPS...FRANKLIN...PHELPS...
KEARNEY...NORTHEASTERN GOSPER...SOUTHWESTERN BUFFALO...DAWSON AND
HARLAN COUNTIES...

At 319 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Brady to 7 miles south of Overton to
near Bloomington, moving north at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Overton, Hildreth, Wilcox, and Funk around 325 PM CDT.
  Elm Creek and Axtell around 330 PM CDT.
  Odessa, Sumner, and Eddyville around 335 PM CDT.
  Minden and Miller around 340 PM CDT.
  Kearney and Amherst around 345 PM CDT.

This includes Interstate 80 between mile markers 209 and 274.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Hastings.

&&

LAT...LON 4105 10022 4105 9943 4034 9873 3968 9898
      4070 9998 4085 10022
TIME...MOT...LOC 2019Z 187DEG 49KT 4107 10019 4063 9954 4015 9905 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Thies

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:26 PM CDT, 27 minutes earlier. Its key messages:

  • Significant impactful weather expected today and Sunday.
  • Strong non-thunderstorm wind gusts of 50-60 MPH will develop this afternoon and continue for at least portions of the area into Saturday night and Sunday. Blowing dust and reduced visibilities will be possible as a result.
  • A line of thunderstorms is likely (60-90 percent) to develop along a surging dry line Saturday afternoon. There is a slight risk (level 2 out of 5) for severe weather of any type, although damaging wind gusts look to be the most likely threat.
  • Dangerous fire weather conditions are also expected this weekend, even in areas where humidity values don't necessarily fall to critical levels, due to the very strong winds. The worst combination of wind and low humidity will be across North Central Kansas.
  • Seasonable to seasonably warm temperatures along with predominantly dry weather is forecast for next week with good eclipse viewing weather expected Monday.
Area forecast discussion, Apr 6, 2:26 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
226 PM CDT Sat Apr 6 2024

.KEY MESSAGES...

- Significant impactful weather expected today and Sunday.

- Strong non-thunderstorm wind gusts of 50-60 MPH will develop
  this afternoon and continue for at least portions of the area
  into Saturday night and Sunday. Blowing dust and reduced
  visibilities will be possible as a result.

- A line of thunderstorms is likely (60-90 percent) to develop
  along a surging dry line Saturday afternoon. There is a slight
  risk (level 2 out of 5) for severe weather of any type,
  although damaging wind gusts look to be the most likely
  threat.

- Dangerous fire weather conditions are also expected this
  weekend, even in areas where humidity values don't
  necessarily fall to critical levels, due to the very strong
  winds. The worst combination of wind and low humidity will be
  across North Central Kansas.

- Seasonable to seasonably warm temperatures along with
  predominantly dry weather is forecast for next week with good
  eclipse viewing weather expected Monday.

&&

.UPDATE...
Issued at 220 PM CDT Sat Apr 6 2024

Blowing dust will be moving into Furnas and Harlan counties in
south central Nebraska and Phillips and Rooks counties in north
central Kansas shortly. The dust has resulted in reductions to
visibility across portions of Kansas already this afternoon. For
those traveling, be prepared for some reductions to visibility.

A Severe Thunderstorm Watch has been issued for all of the
Hastings County Warning Area counties with the exception of
Rooks. Strong to severe thunderstorms are expected to move into
the region over the next few hours, bringing the chance for some
large hail and damaging winds. An isolated tornado cannot be
entirely ruled out. Additionally, the strong winds associated
with any thunderstorms will give areas a chance of having some
reductions in visibility from blowing dust.

&&

.DISCUSSION...
Issued at 400 AM CDT Sat Apr 6 2024

Mostly clear skies and mild temperatures were observed across
the area overnight as strong southeasterly winds helped keep
temperatures in the 40s across the local area and brought
increasing moisture...with dewpoints now creeping into the mid
to upper 30s across the majority of the local area. To the west,
a vigorous upper level low can be seen churning across Idaho as
it is becoming more positively tilted and starting to shift
east. This low will help push a dry line across the area during
the afternoon hours, which should become the focus for
thunderstorm development around the 1-2 PM time frame.

Ahead of this front/dryline, winds will also intensify across
the area early this morning, increasing from the 20 to 30 MPH
pre-dawn, to gusting to near 60 MPH by late morning or early
afternoon. These strong winds will have the capability of
complicating things, picking up dust/reducing visibilities,
causing minor tree damage and increasing the fire danger across
the area. These potential threats have been covered with a High
Wind Warning and Red Flag warning, with additional details
available in the latest statements regarding these hazards and
HWO.

As the aforementioned line of storms then develops and rapidly
tracks across the area this afternoon/evening, severe weather
will also become possible, despite the somewhat limiting
instability. While not ideal for severe weather, this relative
lack of instability (with CAPE values only around 500 J/KG) will
be overcome by strong synoptic forcing and shear, which will
likely result in a line of strong storms capable of producing
wind gusts of 60 to 70 MPH winds, hail to the size of quarters
and a few isolated tornadoes from embedded low topped
supercells. While a brief period of heavy rain will also be
possible, due to the progressive nature of these storms depicted
in model data, most locations will likely only receive between
a quarter and half inch of total accumulation.

As thunderstorm coverage diminishes behind the dry line,
additional showers and possibly some isolated thunderstorms will
remain possible mainly north of I-80 through Sunday afternoon
as moisture wraps around the intensifying upper level low as it
lifts north across western Nebraska. While not all areas will
see precipitation Sunday, winds will remain strong, especially
across areas southwest of the Tri-cities, which will remain
closer to the circulation of the surface low and where a High
Wind Warning will remain in effect through 7 PM CDT Sunday
evening.

Conditions should finally improve across the area Monday as the
low continues to lift away from the region, with the subsequent
upper level low expected to pass well south of the area mid-
week. This should result in seasonably mild temperatures for
much of the upcoming work week, with predominantly dry weather.
A transitory upper level ridge late in the week could even boost
temperatures into the 70s to near 80 for Thursday and Friday
afternoons.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1241 PM CDT Sat Apr 6 2024

VFR conditions are currently in place at both terminals, along
with windy conditions. Surface winds gusting over 45kts will be
possible this afternoon as a storm system moves into the region.
Over the next several hours, there will be a chance for some
blowing dust, although confidence in visibility is low at this
time.

For later this afternoon/evening, we are anticipating a line of
strong to possibly severe thunderstorms moving through the
region. This will result in the possibility of some MVFR
conditions across the region. Winds will be shifting as the
system moves through, becoming southerly, then southwesterly.
Additionally, outflow boundaries from any storms moving through
the region will result in brief increases to winds and sudden
changes in wind direction.

Heading into tomorrow, windy conditions persist. There will be a
chance for some blowing dust in the area, although confidence in
visibility reductions remains uncertain at this time.

&&

.FIRE WEATHER...
Issued at 400AM CDT Sat Apr 6 2024

Elevated fire weather concerns are expected this weekend as
fuels remain dry across the local area and very strong winds are
anticipated. While minimum relative humidity values are fairly
marginal (mostly above 20 percent), due to the strong winds, any
fires that do ignite will be very difficult to control, and
extreme caution is encouraged for those engaging in activities
that may result in a fire today across the entire forecast
area. Across north central Kansas, a several hour period where
critical fire weather conditions will be met is expected behind
a passing dry line - which should drop relative humidities to
between 15 and 30 percent, and a Red Flag Warning is in effect
from 3 PM to 8 PM CDT for our Kansas counties.

Continued windy conditions, with gusts of 40 to 60 MPH, are
expected again Sunday afternoon, although minimum relative
humidity values are expected to be even more marginal (mostly
above 30 percent). Evenso, for the aforementioned reasons, at
least near critical fire weather concerns can be expected, and a
Fire Weather Watch remains in effect for north central Kansas
Sunday afternoon through early evening.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning until 7 PM CDT Sunday for NEZ060-072-073-
     082>084.
     High Wind Warning until 7 PM CDT this evening for NEZ039>041-
     046>049-061>064-074>077-085>087.
KS...High Wind Warning until 7 PM CDT Sunday for KSZ005-006-017>019.
     Red Flag Warning until 8 PM CDT this evening for KSZ005>007-
     017>019.
     Fire Weather Watch from Sunday afternoon through Sunday
     evening for KSZ005>007-017>019.
     High Wind Warning until 7 PM CDT this evening for KSZ007.

&&

UPDATE...Wekesser
DISCUSSION...Rossi
AVIATION...Wekesser
FIRE WEATHER...Rossi
Hazardous weather outlook, Apr 6, 2:19 PM CDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
219 PM CDT Sat Apr 6 2024

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
071200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
219 PM CDT Sat Apr 6 2024

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Strong southeast winds are expected to intensify across the local
area this morning, increasing to between 35 and 45 mph, with
gusts to near 60 MPH possible by afternoon. Winds of this
intensity could blow around unsecured objects, lead to tree
damage, as well as result in areas of blowing dust and poor
visibility across the local area. Please refer to the latest High
Wind Warning message for additional details.

The combination of very strong winds will also lead to dangerous
fire weather conditions area wide this afternoon, with the worst
conditions forecast behind a dry line over portions of north
central Kansas where a Red Flag Warning remains in effect. Please
refer to the latest Red Flag Warning statement for additional
details.

Finally, a line of thunderstorms is expected to develop southwest
of the Tri Cities by early afternoon, and then race northeast
through the late afternoon and evening hours. Some of these
storms will likely be severe, with hail to the size of quarters,
damaging winds of 60 to 70 MPH, and a few tornadoes all possible.
A Severe Thunderstorm Watch has been issued for all counties
within the outlook area with the exception of Rooks County in
north central Kansas. Please refer to the watch statement for
additional information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong west to southwest winds with peak gusts of 40 to 60 MPH
are expected across the area on Sunday, with the highest winds
forecast to be southwest of the Tri-Cities where a High Wind
Warning will remain in effect through 7 PM CDT Sunday evening.
Please refer to the latest High Wind Warning message for
additional details.

In addition, the combination of very strong winds and lower
relative humidity values will lead to another round of near
critical to critical fire weather conditions across North Central
Kansas Sunday afternoon. Please refer to the latest Fire Weather
Watch message for additional information.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of damaging winds, hail of any size, blowing dust
or wildfires today would be appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Apr 6, 1:38 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
138 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     Non-Tstm Wnd Gst 2 WNW Fairfield         40.45N 98.14W
04/06/2024  M63 MPH          Clay               NE   Mesonet

            Mesonet station UP021 Fairfield 2.1W (UPR).

&&

Thies
Local storm report, Apr 6, 1:39 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
139 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Non-Tstm Wnd Gst 4 NE Grand Island       40.97N 98.32W
04/06/2024  M53 MPH          Hall               NE   ASOS

            ASOS station KGRI Grand Island Airport.

&&

Thies
Local storm report, Apr 6, 2:09 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
209 PM CDT Sat Apr 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     Non-Tstm Wnd Gst 2 WNW Hastings          40.60N 98.43W
04/06/2024  M59 MPH          Adams              NE   ASOS

            ASOS station KHSI Hastings Airport.

&&

Thies

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFranklin, Nuckolls, Webster45 min
Apr 6, 3:29 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDBuffalo, Dawson, Franklin, Gosper, Harlan, Kearney and 2 more46 min
Apr 6, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster39 min
Apr 6, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDBuffalo, Franklin, Hall, Howard, Kearney, Sherman and 1 more46 min
Apr 6, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Fillmore, Hall, Hamilton, Howard and 4 more47 min
Apr 6, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDGreeley, Howard, Sherman, Valley51 min
Apr 6, 4:59 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDClay, Fillmore, Hamilton, Merrick, Nance, Polk and 2 more46 min
Apr 6, 5:41 PM CDTSevere Thunderstorm WarningGIDFillmore, Hamilton, Merrick, Nance, Polk, York34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.